# SDR CA040203005

- Difficulty date: January 22, 2004
- Submitted: April 1, 2004
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 15,876 hours
- Engine: Pwa PT6T3
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Tube
- Part number: 3023724
- Condition: Cracked
- Location: Gearbox
- Part time: 10,894 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE SCHEDULED INSPECTION CARRIED OUT THE BASE, THE AME NOTICED THAT THE TUBE P/N 3023724 WAS CRACKED BEHIND THE B-NUT AREA. THE CRACKED TUBE WAS REMOVED AND REPLACED.
